# SDR DALA2023112809794

- Difficulty date: November 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 82,309 hours, 20,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 DAMAGES WERE FOUND IN RH ENG DRAG FTG CLAMP-UP HOLES AS FOLLOW: HOLE #1 CORROSION ON FITTING AT 12 CLOCK POSITION, HOLE #2 CORROSION ON FITTING BETWEEN 12 TO 5 CLOCK POSITION, HOLE #7 SCRATCHES ON FITTING BETWEEN 4 TO 6 CLOCK POSITION, HOLE #8 CORROSION ON SKIN BETWEEN 4 TO 5 CLOCK POSITION, HOLE #9 SCRATCHES ON SKIN ALL AROUND, HOLE #10 SCRATCHES ON SKIN ALL AROUND. CORRECTIVE ACTION: SUMMARY OF NRC 00228: AD RH ENG DRAG FTG CLAMP-UP HOLES 1,2,7,8,9 AND 10 WERE REPAIRED PER DELTA PS 900-1-2-1 NO. 01 AND CARD 5720-01100-04B. (0081562)
